# SDR SWAA032662

- Difficulty date: December 4, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 560,861 hours, 47,281 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FLOORBEAM AT BS 312 LBL 11 TO RBL 37, WL 208 CORRODED.  REPAIRED FLOORBEAM PER SRM.
